# SDR UPS02437412

- Difficulty date: January 16, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123F
- Aircraft serial: 20323
- Aircraft time: 73,888 hours, 20,926 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP STA 1140 ON RT SIDE UNDERNEATH SECOND FLOOR PNL, I/B AND BENEATH DUCTING A 2 INCH CRACK WAS FOUND AND CORROSION ON CTR WING BOX.
